# SDR SWIA202162302

- Difficulty date: September 7, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OTBD HINGE BOX FWD FITTING HAS CORRODED BOLT HEAD (MARKED WITH RED)   (C-CHECK RO 11/04/2021)   REMOVED AND REPLACED BOLT IAW CRJ900 AMM 57-54-02-000-808-A01 AND 57-54-02-400-808-A01
